# SDR CALA2021101801913

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fr 68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-25-3-6221) FLOOR BEAM Y1292 BETWEEN FR 68/70 HAS CORROSION DOT 52-32. () REMOVED AND REPLACED FLOOR BEAM Y1292 FR 68-70 AND HARD POINTS O N W/C 15797. ACCOMPLISHED BY EMP#V933438 AT ST AEROSPACE MOBILE. NR#0015795
